Advertisement

aequationes mathematicae

, Volume 9, Issue 2–3, pp 281–283 | Cite as

On a functional equation arising from the Monteiro-Botelho-Teixeira axioms for a topological space

  • Shwu-Yeng T. Lin
Research Papers

Keywords

Functional Equation Topological Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    Aczél, J.,The Monteiro-Botelho-Teixeira Axiom and a ‘Natural’ Topology in Abelian Semigroups, Portugal. Math.24 (3), 173–177 (1965).Google Scholar
  2. [2]
    Kannappan, Pl.,Characterizing Topology on an Abelian Semigroup by a Functional Equation, Portugal. Math.28, 97–101 (1969).Google Scholar
  3. [3]
    Kuratowski, C.,Topology, I (Academic Press, New York 1966).Google Scholar
  4. [4]
    Monteiro, A.,Caractérisation de l'opération de fermeture par un seul axiom, Portugal. Math.4, 158–160 (1945).Google Scholar

Copyright information

© Birkhäuser-Verlag 1973

Authors and Affiliations

  • Shwu-Yeng T. Lin
    • 1
  1. 1.University of South FloridaTampaUSA

Personalised recommendations